Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


timing of fiber supplements
Nov 9, 2007

I just read this answer from the transcript of the live chat on 10/17 regarding fiber supplements: Answer from Dr. Joel Gallant: Read my answer above, about the glories of fiber supplements. Take them twice a day when you take your meds.

I do take fiber with great results but the advice on the container says do not take within 2 hours of any medications and my pharmacist even recommends 3 hours. I do 2 hours for convenience. Is this necessary? I thought that the HIV meds will not get absorbed if you take the fiber at the same time. Thanks, John

Response from Dr. Henry

Good question. I haven't seen any formal studies on that matter but I know that I have many patients that take fiber supplements with their meals in close proximity to tkaing their HIV medications and that I have not observed a loss of efficacy. If any reader has a reference of a study on the matter please post. KH



Previous
Fat distrabution
Next
side effects of treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement